MathSciNet Relay Station
MathSciNet bibliographic data
MR1707158 (2001e:54055) 54F45 (54H15 54H20)
Brechner, Beverly L.; Kawamura, Kazuhiro On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001), no. 2, 617–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement